Results 1 to 4 of 4
Adderall
  1. #1
    amack is offline New Member
    Join Date
    Jan 2005
    Location
    .
    Posts
    8

    Default Adderall

    I am 24, bipolar, and diagnosed with ADD 2 months ago. I am on Adderall 10 mg three times daily. I do not take the drug regularly. I have gone up to 2 weeks without it partially due to the addiction risk of the drug, and because the med. isn't as effective for me if taken on a regular basis. I have orthostatic tachycardia syndrome which will sometimes send my pulse rate through the roof (sometimes this is associated with high blood pressure). I have noticed when I take the Adderall my pulse and blood pressure stay within normal limits. Without the Adderall I have multiple increases in pulse and a rise/drop in blood pressure multiple times throughout the day often so severe that I pass out. Anyway, I am wondering if anyone else maintains a regular pulse rate/blood pressure when taking Adderall? It seems that most people experience increases in pulse. Anyone's input is appreciated, but if anyone reading this also has POTS and is taking Adderall I would especially like to hear from you.
    Thank you.

  2. #2
    cwl
    cwl is offline New Member
    Join Date
    Jan 2005
    Location
    .
    Posts
    4

    Default

    I too am new to this forum. I don't share the same problems as you but have an oxycontin problem due to chronic pain. I posted something but as yet haven't gotten a response. I'm writing to you mostly to figure out how this forum board works. Would you please let me know if you get this just so I know it works. I am looking for a good treatment program anywhere in the states. I don't want to go just anywhere...sight unseen unless someone knows of one that works and is safe and sound.

    My ex and his broyher suffered from bipolar...no fun but they've had great success with Lithium, although it slows them down quite a bit.

    Hang in there and someone out in cyberspace hears you and cares...cwl

  3. #3
    dsrtrose is offline New Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    1

    Default

    Cronic Pain is a bumber.
    I've dealt with it since "99. You see I was in a car accident that could of left me parilized if I Had let it, But I didn't want to go out like that if i could help it so I have taught myself to ignore the pain and continue . As for the Oxi-Cot well I could recomend that you ditch it and do the Vicoden 3 times a day with Ultram as breakthough pain. But you won't need that mutch Vicoden in a few months. Only when it's cold and real humid out. The Ultram is a antidepressent/pain pill. It will alter your thinking enough that you'll actually feel like doing something. Most of all though !!!!! Your Doc will know check with them to fit the drugs to your individual case , I'm no Doc , just an everyday person that is dealing and surviving daily.

    Feel free to return your coments, Thanks Julie

  4. #4
    nogood is offline New Member
    Join Date
    Jan 2005
    Location
    .
    Posts
    3

    Default

    Yes, the idea with stimulants for ADD is rhey have a paradoxical effect. With the right dose it should calm you. It would seem wisest to talk to you dr. though

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22